# SDR V0XD20220215001

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: DH6703187613S
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HINGE ON AC SIDE AND DOOR SIDE HAS DAMAGE TO HINGE PIN BORES- REMOVED AND REPLACED HINGE HALF ON FUSELAGE SIDE IAW BOMBARDIRE CRJ 700 SRM 53-21-23-201-007-A01, DOOR HINGE REPLACED BY OSV MHIRJ AVIATION INC. IAW CRJ 700 SRM REV 38 DATED JUL 25/20 TASK 52-11-01-201-002-A01, 52-25-01-001-001-A01
